Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 36, Issue 2, 2017
Metadata
 

Generalized Hardy–Morrey Spaces
Ali Akbulut, Vagif Sabir Guliyev, Takahiro Noi and Yoshihiro Sawano
pp. 129–149
Abstract | Full-Text PDF (314 KB) | Metadata

Coproximinality for Quotient Spaces
T.S.S.R.K. Rao
pp. 151–157
Abstract | Full-Text PDF (201 KB) | Metadata

Boundedness of the Generalized Fractional Integral Operators on Generalized Morrey Spaces over Metric Measure Spaces
Yoshihiro Sawano and Tetsu Shimomura
pp. 159–190
Abstract | Full-Text PDF (362 KB) | Metadata

Two Nontrivial Solutions for the Nonhomogenous Fourth Order Kirchhoff Equation
Ling Ding and Lin Li
pp. 191–207
Abstract | Full-Text PDF (284 KB) | Metadata

Nonlinear Dirichlet Problems with no Growth Restriction on the Reaction
Leszek Gasiński, Liliana Klimczak and Nikolaos S. Papageorgiou
pp. 209–238
Abstract | Full-Text PDF (363 KB) | Metadata

Non-Uniform Decay of the Energy of some Dissipative Evolution Systems
Kaïs Ammari, Ahmed Bchatnia and Karim El Mufti
pp. 239–251
Abstract | Full-Text PDF (276 KB) | Metadata